Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang

IMPACT FACTOR 2018: 2.316

CiteScore 2018: 1.77

SCImago Journal Rank (SJR) 2018: 2.350
Source Normalized Impact per Paper (SNIP) 2018: 1.465

Mathematical Citation Quotient (MCQ) 2018: 1.44

See all formats and pricing
More options …
Volume 9, Issue 1


Local regularity results for value functions of tug-of-war with noise and running payoff

Eero Ruosteenoja
Published Online: 2014-08-29 | DOI: https://doi.org/10.1515/acv-2014-0021


We prove local Lipschitz continuity and Harnack's inequality for value functions of the stochastic game tug-of-war with noise and running payoff. As a consequence, we obtain game-theoretic proofs for the same regularity properties for viscosity solutions of the inhomogeneous p-Laplace equation when p > 2.

Keywords: Stochastic games; Lipschitz estimates; Harnack's inequality; p-Laplacian; viscosity solutions; tug-of-war

MSC: 35B65; 91A15

About the article

Received: 2014-07-03

Accepted: 2014-08-11

Published Online: 2014-08-29

Published in Print: 2016-01-01

Citation Information: Advances in Calculus of Variations, Volume 9, Issue 1, Pages 1–17, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2014-0021.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Pablo Blanc, Juan Pinasco, and Julio Rossi
Pacific Journal of Mathematics, 2017, Volume 287, Number 2, Page 257

Comments (0)

Please log in or register to comment.
Log in